Advanced Search
MyIDEAS: Login

On some families of cooperative fuzzy games

Contents:

Author Info

  • Yaron Azrieli

    ()

  • Ehud Lehrer

    ()

Abstract

No abstract is available for this item.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://hdl.handle.net/10.1007/s00182-007-0093-2
Download Restriction: Access to full text is restricted to subscribers.

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Springer in its journal International Journal of Game Theory.

Volume (Year): 36 (2007)
Issue (Month): 1 (September)
Pages: 1-15

as in new window
Handle: RePEc:spr:jogath:v:36:y:2007:i:1:p:1-15

Contact details of provider:
Web page: http://link.springer.de/link/service/journals/00182/index.htm

Order Information:
Web: http://link.springer.de/orders.htm

Related research

Keywords: Fuzzy games; Core; Convex games;

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Tsurumi, Masayo & Tanino, Tetsuzo & Inuiguchi, Masahiro, 2001. "A Shapley function on a class of cooperative fuzzy games," European Journal of Operational Research, Elsevier, vol. 129(3), pages 596-618, March.
  2. Stef Tijs & Rodica Brânzei, 2004. "Various characterizations of convex fuzzy games," TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, Springer, vol. 12(2), pages 399-408, December.
  3. Tijs, S.H. & Brânzei, R. & Ishihara, S. & Muto, S., 2004. "On cores and stable sets for fuzzy games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-142599, Tilburg University.
  4. Branzei, R. & Tijs, S.H., 2003. "On convex fuzzy games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-154761, Tilburg University.
  5. Brânzei, R. & Dimitrov, D.A. & Tijs, S.H., 2002. "Convex Fuzzy Games and Participation Monotonic Allocation Schemes," Discussion Paper 2002-13, Tilburg University, Center for Economic Research.
  6. Sharkey, William W. & Telser, Lester G., 1978. "Supportable cost functions for the multiproduct firm," Journal of Economic Theory, Elsevier, vol. 18(1), pages 23-37, June.
  7. Tijs, S.H. & Brânzei, R., 2004. "Various characterizations of convex fuzzy games," Open Access publications from Tilburg University urn:nbn:nl:ui:12-142675, Tilburg University.
  8. Yaron Azrieli & Ehud Lehrer, 2007. "Extendable Cooperative Games," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 9(6), pages 1069-1078, December.
  9. Aubin, Jean-Pierre, 1981. "Locally lipschitz cooperative games," Journal of Mathematical Economics, Elsevier, vol. 8(3), pages 241-262, October.
  10. Yaron Azrieli & Ehud Lehrer, 2007. "Market Games in Large Economies with a Finite Number of Types," Economic Theory, Springer, vol. 31(2), pages 327-342, May.
  11. Biswas, A. K. & Parthasarathy, T. & Potters, J. A. M. & Voorneveld, M., 1999. "Large Cores and Exactness," Games and Economic Behavior, Elsevier, vol. 28(1), pages 1-12, July.
Full references (including those not matched with items on IDEAS)

Citations

Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
as in new window

Cited by:
  1. Liu, Jiuqiang & Liu, Xiaodong, 2013. "A necessary and sufficient condition for an NTU fuzzy game to have a non-empty fuzzy core," Journal of Mathematical Economics, Elsevier, vol. 49(2), pages 150-156.
  2. Evan Shellshear, 2009. "Characterizing core stability with fuzzy games," Working Papers 410, Bielefeld University, Center for Mathematical Economics.
  3. Neog, Rupok & Borkotokey, Surajit, 2011. "Dynamic resource allocation in fuzzy coalitions : a game theoretic model," MPRA Paper 40074, University Library of Munich, Germany.
  4. Wenbo Yang & Jiuqiang Liu & Xiaodong Liu, 2011. "Aubin cores and bargaining sets for convex cooperative fuzzy games," International Journal of Game Theory, Springer, vol. 40(3), pages 467-479, August.

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:spr:jogath:v:36:y:2007:i:1:p:1-15. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Guenther Eichhorn) or (Christopher F Baum).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.